# SDR 920WA0003

- Difficulty date: June 6, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,390 hours, 31,042 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

During descent into CUN master caution hydrualics - both A system low pressure lights on. "A" system pressure gauge almost 0. QRH accomplished. Declared emergency. - Inspected system, ground ran and performed test flight. No defects noted.
